RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Viskov, Oleg Viktorovich
(1937–2018)

Total publications: 70 (67)
in MathSciNet: 41 (39)
in zbMATH: 34 (32)
in Web of Science: 15 (13)
in Scopus: 11 (11)
Cited articles: 20
Citations in Math-Net.Ru: 19
Citations in MathSciNet: 33
Citations in Web of Science: 27
Citations in Scopus: 37
Presentations: 3

Number of views:
This page:2713
Abstract pages:6746
Full texts:2417
References:363
Associate professor
Candidate of physico-mathematical sciences (1964)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
Birth date: 2.02.1937
Keywords: theory of probability; stochastic processes; enumerative combinatorics; algebraic combinatorics; special functions.
   
Main publications:
  • Nekommutativnyi podkhod k klassicheskim zadacham analiza // Trudy MIAN, t. 177 (1986), s. 21–32.
  • Formula slozheniya dlya polinomov Ermita // Doklady RAN, t. 330(1993), s. 12–14.
  • Ob odnom podkhode k uporyadochivaniyu // Doklady RAN, t. 358 (1998), s. 1–3.
  • Formula obrascheniya Lagranzha i bezgranichno delimye raspredeleniya // Teoriya veroyatnostei i ee primeneniya, t. 45 (2000), s. 332–338.
  • Tozhdestvo Darbu i ego analogi // Matematicheskie zametki, t. 68 (2000), s. 332–338.

http://www.mathnet.ru/eng/person9075
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:viskov.o-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/217167
https://elibrary.ru/author_items.asp?authorid=5326

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2017
1. O. V. Viskov, V. I. Khokhlov, “Kharakterizatsionnye i obobschennye momentnye tozhdestva i ikh prilozheniya”, Matematika v sovremennom mire. Mezhdunarodnaya konferentsiya, posvyaschennaya 60-letiyu Instituta im. S. L. Soboleva (Novosibirsk, 14–19 avgusta 2017), eds. G. V. Demidenko i dr., In-t matem. im. S. L. Soboleva SO RAN, Novosibirsk, 2017, 356
2. V. I. Khokhlov, V. M. Maximov, O. V. Viskov, “Universal Approcah to Obtain Stein-Chen-like Identities, Characterizing and Generalized Moment Identities of Higher Orders and Their Applications”, XXXIV International Seminar on Stability Problems for Stochastic Models. Book of Abstracts (Debrecen, August 25–29, 2017), eds. I. Fazekas, V. Korolev, S. Baran, Didakt Kiadó, Debrecen, 2017, 48

   2016
3. V. I. Khokhlov, O. V. Viskov, “Generalized Moment Identity for Negative Binomial Distribution and Its Application to the Linearization Problem”, Review of Applied and Industrial Mathematics, 23:5 (2016), 401–410  mathnet
4. O. V. Viskov, V. I. Khokhlov, “Generalized Moment Identity for Negative Binomial Distribution”, Review of Applied and Industrial Mathematics, 23:4 (2016), 393–395  mathnet

   2015
5. O. V. Viskov, V. M. Maksimov, V. I. Khokhlov, “Annulators, pre-annulators and characterizators of probabilistic measures”, International Conference “Modern Methods, Problems and Applications of Operator Theory and Harmonic Analysis — V” (Rostov-on-Don, 26 April – 1 May 2015), eds. A. N. Karapetyants et al, DSTU Publ. Center, Rostov-on-Don, 2015, 178–180 http://karapetyants.sfedu.ru/conf/tethis2015.pdf
6. Viskov O. V., Maksimov V. M., Khokhlov V. I., “Characterizing moment identities for equiprobable and uniform distributions”, XVI All-Russian Symposium on Applied and Industrial Mathematics (Summer Session) (Chelyabinsk, June 21 – 27, 2015), OP&PM Surveys Appl. Industr. Math., 22, no. 1, ed. Yu. G. Evtushenko, 2015, 64–65 http://www.tvp.ru/conferen/vsppm16/chelso028.pdf  mathscinet

   2016
7. O. V. Viskov, V. I. Khokhlov, “Four directions of Yu. V. Prokhorov’s research and their perspectives”, Theory Probab. Appl., 60:2 (2016), 336–342  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2015
8. O. V. Viskov, M. V. Maksimov, V. I. Khokhlov, “Characterization Properties of Liu identity for multidimensional Gaussian distribution and Wey–Zhang–Li identity for Beta distribution”, 8 International Congress on Industrial and Applied Mathematics. Program and Abstracts (Beijing, August 10–14, 2015), eds. Z. Ma, L. Guo, Beijing Univ., Beijing, 2015, 257 http://www.iciam2015.cn/Program & Abstracts.pdf (minisimpozium MS-Th-E-12-3)  mathscinet
9. O. V. Viskov, V. M. Maksimov , V. I. Khokhlov, “Characterizing moment identities for equiprobable and uniform distributions”, XVI All-Russian Symposium on Applied and Industrial Mathematics (Fall Session) (Sochy-Dagomys, 2015), OP&PM Surveys Appl. Industr. Math., 22, no. 4, ed. Yu. G. Evtushenko, 2015, 447–449 (to appear) http://www.tvp.ru/conferen/vsppm16/org1507.pdf  mathscinet

   2014
10. O. V. Viskov, V. I. Khokhlov, “Characterization property of Liu identity for two-dimensional Gaussian distribution”, XV All-Russian Symposium on Applied and Industrial Mathematics (Spring Session) (Kislovodsk, May 1–8, 2014), OP&PM Surveys Appl. Industr. Math., 21, no. 1, ed. Yu. G. Evtushenko, 2014, 44–45 http://www.tvp.ru/conferen/vsppm15/org1412.pdf
11. O. V. Viskov, V. I. Khokhlov, “Characterization property of Liu identity for multidimensional Gaussian distribution”, XV All-Russian Symposium on Applied and Industrial Mathematics, Fall Open Session (Sochi–Dagomys, September 28 – October 5, 2014), OP&PM Surveys Appl. Industr. Math., 21, no. 4, ed. Yu. G. Evtushenko, 2014, 340–341 http://www.tvp.ru/conferen/vsppm15/org1414.pdf
12. O. V. Viskov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 21:4 (2014), 340–341  mathnet
13. O. V. Viskov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 21:1 (2014), 44–45  mathnet

   2013
14. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Characterization identity for binomial distribution”, XX All-Russian School-Colloquium on Stochastic Methods and XIV All-Russian Symposium on Applied and Industrial Mathematics (Spring Session) (Ioshkar-Ola, May 12–18, 2013), OP&PM Surveys Appl. Industr. Math., 20, no. 2, 2013, 136–137 http://www.tvp.ru/conferen/20132301_1.htm  youtube  youtube
15. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Characterization identity for negative binomial distribution”, XIV All-Russian Symposium on Applied and Industrial Mathematics (Fall Open Session) (Novgorod the Great, September 29 – October 5, 2013), OP&PM Surveys Appl. Industr. Math., 20, no. 4, 2013, 532–533
16. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 20:4 (2013), 532–533  mathnet
17. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 20:2 (2013), 136–137  mathnet

   2012
18. V. I. Khokhlov, Yu. V. Prokhorov, O. V. Viskov, “Application of the generalized Chen identity to the linearization problem for products of Poisson-Charlier polynomials”, VIII International Petrozavodsk Conference “‘Probabilistic Methods in Discrete Mathematics” and XIII All-Russian Symposium on Applied and Industrial Mathematics. Scientific Communications (Summer Session) (Petrozavodsk, June 2–9, 2012), OP&PM Surveys Appl. Industr. Math., 19, no. 3, 2012, 472–473
19. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Direct proof of the generalized Chen identity”, XIX All-Russian School-Colloquium on Stochastic Methods and XIII All-Russian Symposium on Applied and Industrial Mathematics (Fall Open Session) (Sochi–Vardane, October 1–8, 2012), OP& PM Surveys Appl. Industr. Math., 19, no. 5, 2012, 731–732
20. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Poisson–Charlier polynomials and generalization of Chen identity”, Review of Applied and Industrial Mathematics, 19:1 (2012), 3–8  mathnet
21. O. V. Viskov, “The ordered form of the quadratic exponential in the Heisenberg–Weyl algebra”, Proceedings of MIPT, 4:4 (2012), 23–30  mathnet  elib
22. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 19:5 (2012), 731–732  mathnet
23. V. I. Khokhlov, Yu. V. Prokhorov, O. V. Viskov, Review of Applied and Industrial Mathematics, 19:3 (2012), 472–473  mathnet

   2011
24. V. I. Khokhlov, Yu. I. Prokhorov, O. V. Viskov, “An Approach to the Linearization Problem for Hermite Polynomials”, ICIAM 2011: 7th International Congress on Industrial and Applied Mathematics (Vancouver, BC, Canada, July 18–22, 2011), eds. R. Jeltsch et al, CAIMS–SCMAI/SIAM, Winnipeg/Philadelphia, 2011, 29 http://meetings.siam.org/sess/dsp_programsess.cfm?SESSIONCODE=13316
25. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Generalized Stein identity and its application to the linearization problem for Hermite polynomials”, OP&PM Surveys Appl. Industr. Math., 18:6 (2011), 833–838  mathscinet

   2010
26. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “An approach to linearization problem for Hermite polynomials”, OP&PM Surveys Appl. Industr. Math., 17:6 (2010), 801–804

   2009
27. Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov, “A method to derive the linearization formula for product of Hermite polynomials”, XVI All-Russian School-Colloquium on Stochastic Methods, X All-Russian Symposium on Applied and Industrial Mathematics (Spring Session), All-Russian Macrosymposium “Innovative Economy: Project Decisions and Risk Management” (Sankt-Petersburg, May 19–24, 2009), OP&PM Surveys Appl. Industr. Math., 16, no. 5, 2009, 800

   2008
28. O. V. Viskov, “O formule Melera dlya polinomov Ermita”, Dokl. RAN, 418:1 (2008), 7–10  mathnet  mathscinet  zmath  elib

   2007
29. Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov, “Analogues of Chernov inequality for Gamma-distribution”, XIV All-Russian School-Colloquium on Stochastic Methods and VIII All-Russian Symposium on Applied and Industrial Mathematics (Fall session) (Sochi–Adler, September 29–October 7, 2007), OP&PM Surveys Appl. Industr. Math., 14, no. 6, 2007, 1080–1081  elib

   2005
30. O. V. Viskov, “Schwinger's formula for the scalar product”, Russian Math. Surveys, 60:2 (2005), 380–381  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)

   2006
31. Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov, “Analogues of the Chernoff inequality for negative binomial ditribution”, Theory Probab. Appl., 50:2 (2006), 327–330  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2005
32. O. V. Viskov, Yu. I. Prokhorov, V. I. Khokhlov, “Analogues of isoperometrical Chernov inequality for Pascal distribution”, OP&PM Surveys Appl. Industr. Math., 12:2 (2005), 481–482

   2004
33. O. V. Viskov, “Ob uporyadochennykh eksponentsialakh Shvingera”, Dokl. RAN, 399:5 (2004), 590–593  mathnet  mathscinet

   2002
34. Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov, “Binomial Analogues of the Chernoff Inequality”, Theory Probab. Appl., 46:3 (2002), 544–547  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 3)  scopus (cited: 3)

   2001
35. O. V. Viskov, “Zadacha linearizatsii dlya polinomov Sheffera”, Dokl. RAN, 381:3 (2001), 298–301  mathnet (cited: 1)  mathscinet  zmath
36. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Poisson analogue of Chernoff inequality”, II All-Russian Symposium on Applied and Industrial Mathematics (Summer Session) (Samara, July 1-6, 2001.), OP&PM Surveys Appl. Industr. Math., 8, no. 1, 2001, 128–129  mathscinet

   2000
37. O. V. Viskov, “Darboux's identity and its analogs”, Math. Notes, 68:3 (2000), 289–294  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2001
38. O. V. Viskov, “A random walk with a skip-free component and the Lagrange inversion formula”, Theory Probab. Appl., 45:1 (2001), 164–172  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 2)

   1998
39. O. V. Viskov, “Ob odnom podkhode k uporyadochivaniyu”, Dokl. RAN, 358:4 (1998), 447–449  mathnet  mathscinet  zmath
40. O. V. Viskov, “A noncommutative identity for the Appell polynomials”, Math. Notes, 64:2 (1998), 262–265  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus (cited: 1)

   1997
41. O. V. Viskov, “Expansion in powers of a noncommutative binomial”, Proc. Steklov Inst. Math., 216 (1997), 63–69  mathnet  mathscinet  zmath

   1995
42. O. V. Viskov, “On a theorem of R. A. Sack for shift operators”, Dokl. RAN, 340:4 (1995), 463–466  mathnet  mathscinet  zmath

   1994
43. O. V. Viskov, “A commutative-like noncommutative identity”, Acta Sci. Math. (Szeged), 59:3-4 (1994), 585–590  mathscinet  zmath
44. O. V. Viskov, H. M. Srivastava, “New approaches to certain identities involving differential operators”, J. Math. Anal. Appl., 186:1 (1994), 1–10  crossref  mathscinet  zmath  isi (cited: 18)  scopus (cited: 23)

   1993
45. Russian Acad. Sci. Dokl. Math., 47:3 (1993), 366–370  mathnet  mathscinet  zmath

   1992
46. O. V. Viskov, “Linear differential equations of binomial form”, Math. Notes, 52:1 (1992), 738–740  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
47. O. V. Viskov, “The Rota umbral 1calculus and Heisenberg–Weyl algebra”, Advances in Appl. Prob., 24:4 (1992), 772  crossref

   1991
48. O. V. Viskov, “Some remarks on Hermite polynomials”, Theory Probab. Appl., 36:3 (1991), 633–637  mathnet  crossref  mathscinet  zmath  isi (cited: 1)
49. O. V. Viskov, “On the ordered form of a non-commutative binomial”, Russian Math. Surveys, 46:2 (1991), 258–259  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus (cited: 1)

   1986
50. O. V. Viskov, “Representation of Laguerre polynomials”, Acta Sci. Math. (Szeged), 50:3-4 (1986), 365–366  mathscinet  zmath  isi (cited: 1)

   1988
51. O. V. Viskov, “Noncommutative approach to classical problems of analysis”, Proc. Steklov Inst. Math., 177 (1988), 21–32  mathnet  mathscinet  zmath

   1986
52. O. V. Viskov, “An algebraic characterization of the normal distribution”, Theory Probab. Appl., 30:1 (1986), 141–143  mathnet  crossref  mathscinet  zmath  isi

   1980
53. O. V. Viskov, “Obraschenie stepennykh ryadov i formula Lagranzha”, Dokl. AN SSSR, 254:2 (1980), 269–271  mathnet  mathscinet  mathscinet  zmath

   1978
54. O. V. Viskov, “O bazisakh v prostranstve polinomov”, Dokl. AN SSSR, 239:1 (1978), 22–25  mathnet (cited: 1)  mathscinet  mathscinet  zmath

   1977
55. O. V. Viskov, “L. B. Rédei's identity for Laguerre polynomials”, Acta Sci. Math. (Szeged), 39:1–2 (1977), 27–28  mathscinet  zmath

   1975
56. O. V. Viskov, “Operatornaya kharakterizatsiya obobschennykh polinomov Appelya”, Dokl. AN SSSR, 225:4 (1975), 749–752  mathnet (cited: 2)  mathscinet  mathscinet  zmath

   1972
57. O. V. Viskov, A. I. Ismailov, “A queueing system with a bounded queue”, Studies in mathematical statistics, and related questions, Taškent. Gos. Univ. Naučn. Trudy, 402, 1972, 17–29  mathscinet

   1970
58. O. V. Viskov, A. I. Ismailov, “O raspredelenii dliny ocheredi smeshannoi sistemy massovogo obsluzhivaniya”, Izv. AN UzSSR. Ser. fiz.-matem. nauk, 14:3 (1970), 68–69  mathscinet  zmath
59. O. V. Viskov, “Some comments on branching processes”, Math. Notes, 8:4 (1970), 701–705  mathnet  crossref  mathscinet  zmath  zmath  scopus (cited: 3)

   1967
60. O. V. Viskov, “O sisteme massovogo obsluzhivaniya s markovskoi zavisimostyu mezhdu postupleniyami trebovanii”, Trans. Fourth Prague Conf. on Information Theory, Statistical Decision Functions, Random Processes (Prague, 1965), Academia, Prague, 1967, 627–634  mathscinet

   1966
61. O. V. Viskov, “O iremeni zhizni sistemy pri neodnorodnom rezhime ee ekspluaeatsii”, Izvestiya AN SSSR, tekhnicheskaya kibernetika, 1966, no. 2, 3

   1964
62. O. V. Viskov, A. N. Shiryaev, “On controls which reduce to optimal stationary regimes”, A collection of papers on the theory of probability, Trudy Mat. Inst. Steklov., 71, Nauka, Moscow, 1964, 35–45  mathnet  mathscinet  zmath
63. O. V. Viskov, “On the waiting time in a mixed queueing system”, A collection of papers on the theory of probability, Trudy Mat. Inst. Steklov., 71, Nauka, Moscow, 1964, 26–34  mathnet  mathscinet  zmath
64. O. V. Viskov, “Two Asymptotic Formulae of the Theory of Mass Service”, Theory Probab. Appl., 9:1 (1964), 158–159  mathnet  crossref  mathscinet  zmath
65. O. V. Viskov, Yu. V. Prohorov, “The Probability of Loss of Calls in Heavy Traffic”, Theory Probab. Appl., 9:1 (1964), 92–96  mathnet  crossref  mathscinet  zmath
66. O. V. Viskov, “Nekotorye predelnye teoremy teorii massovogo obsluzhivaniya”, Rezyume doklada, Teoriya veroyatnostei i ee primeneniya, 9:2 (1964), 398
67. O. V. Viskov, O. A. Novikov, “Vliyanie upravleniya na propusknye sposobnosti sistemy massovogo obsluzhivaniya”, Morskoi sbornik, 1964, no. 9, 33–37

Presentations in Math-Net.Ru
1. Annulators, preannulators and characterizators of probability measures
O. V. Viskov, V. M. Maksimov, V. I. Khokhlov
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
June 11, 2015 13:00
2. Семинар, посвященный памяти Юрия Васильевича Прохорова. О четырех направлениях работ Ю. В. Прохорова в 2001–2013 гг. и их перспективах
O. V. Viskov, V. I. Khokhlov
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
December 15, 2014 13:00
3. Факторизация квадратичного экспоненциала в алгебре Гейзенберга–Вейля
O. V. Viskov
Seminar on Quantum Probability, Statistics, Information
September 27, 2010 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021